# SDR AALA20100504TUL13

- Difficulty date: May 4, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 32,066 hours, 12,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE SECTION HAS BEEN BLEND AND POSSIBLE CRACK 79 INCHES FROM INBOARD END MARKED.  CUT AWAY DAMAGED AREA AND INSTALLED FLUSH REPAIR RIGHT HORIZONTAL LEADING EDGE 79 INCHES FROM INBOARD END PER SRM 55-10-01-2R.
